# SDR SCNA20240214036

- Difficulty date: February 8, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 58,873 hours, 26,560 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Exterior Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT: WO 77532 NRC00357: LEFT AFT OVERWING EXTERIOR EMERGENCY EXIT LIGHT IS INOP (BULB NO HELP). - RESOLUTION: UPON FURTHER INVESTIGATION FOUND CONN. D12036 NOT CONNECTED. RE CONNECTED PER WDM 33-51-13 AND PERFORMED GOOD TEST PER AMM 33-51-04-960-801.
